# SDR 2008UALA04333

- Difficulty date: August 18, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 43,037 hours, 6,255 cycles
- Engine: Pwa PW40903
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice Valve
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI ICE VALVE FAILURE.
